MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. PHASIX ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. PHASIX ST MESH; SURGICAL MESH
Catalog Number 1201520
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Unspecified Infection (1930); Seroma (2069)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusion can be made.Based on the information provided we are unable to determine to what extent, if any, the bard device may have caused or contributed to the events as reported.Bard/davol products are provided to the customer in a sterile state.At this time the patient is recovering at home, with no additional reported complications.Infection and seroma are known inherent risks of any surgical procedure and are identified in the adverse reactions section of the instructions-for-use as possible complications.A manufacturing review that included review of sterility records was performed and found that the lot was manufactured to specification should additional information be provided, a supplemental emdr will be submitted.Remains implanted.
 
Event or Problem Description
It was reported that in (b)(6) 2019 the patient was implanted with a bard/davol phasix st mesh during an abdominal wall repair procedure.Postoperatively the patient was treated with antibiotics for a possible infection.The surgeon requested a surgeon to surgeon consult regarding the patient's treatment.The surgeon reports that she was satisfied with the treatment plan that was discussed during the consult.As reported the surgeon will continue to treat the patient with antibiotics throughout this time.Currently the wound is closed and the patient is recovering from the surgery in her home.Also reported was fluid build up, it is unclear if this is a seroma, or extra fluid from the resorption of the st barrier, which is not uncommon in the postoperative time period.

Brand Name
PHASIX ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8587927
Report Number1213643-2019-03658
Device Sequence Number13869740
Product Code OWT
UDI-Device Identifier00801741095368
UDI-Public(01)00801741095368
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K143380
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2020
Device Catalogue Number1201520
Device Lot NumberHUCX1935
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2019
Initial Report FDA Received Date05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;